viral or bacterial?
Aug 2, 2002
Will ARS syptoms clear up with the use of antibiotics or is it a viral bug that has to run it's course? Thanks!!
Response from Dr. Holodniy
Acute retroviral syndrome (ARS)is caused by the HIV-1 virus. Therefore antibiotics will have no effect on the course of this viral infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Loose Stool Mean I Have Hiv?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Purple Spots Could I Have Acute HIV Infection
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.